Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Classification of compact complex homogeneous spaces with invariant volumes


Author: Daniel Guan
Journal: Trans. Amer. Math. Soc. 354 (2002), 4493-4504
MSC (2000): Primary 53C30, 32M10, 32M05, 14M17; Secondary 14M20, 53C10, 53C56
Published electronically: July 2, 2002
MathSciNet review: 1926885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We solve the problem of the classification of compact complex homogeneous spaces with invariant volumes (see Matsushima, 1961).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C30, 32M10, 32M05, 14M17, 14M20, 53C10, 53C56

Retrieve articles in all journals with MSC (2000): 53C30, 32M10, 32M05, 14M17, 14M20, 53C10, 53C56


Additional Information

Daniel Guan
Affiliation: Department of Mathematics, The University of California at Riverside, Riverside, California 92521
Email: zguan@math.ucr.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03102-1
PII: S 0002-9947(02)03102-1
Keywords: Invariant volume, homogeneous, product, fiber bundles, complex manifolds, parallelizible manifolds, discrete subgroups, classifications
Received by editor(s): September 28, 2001
Received by editor(s) in revised form: April 21, 2002
Published electronically: July 2, 2002
Additional Notes: Supported by NSF Grants DMS-9401755 and DMS-9627434
Article copyright: © Copyright 2002 American Mathematical Society